| Model Number |
CM-811 |
| Medical Device Problem Codes |
Break (1069); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/24/2024
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, during a procedure, while the device was removing from the retainer and preparing suture prior to patient incision, several packages where the needle was placed were opened, and the six needles came off of the suture and the threads broke.The doctor used another suture to finish the procedure.There was no patient injury.
Additional Manufacturer Narrative
Concomitant product: cm-811 biosyn* 2-0 vio 75cm gs21 x36 (lot#: d9l0729y) cm-811 biosyn* 2-0 vio 75cm gs21 x36 (lot#: d9l0729y) cm-811 biosyn* 2-0 vio 75cm gs21 x36 (lot#: d9l0729y) cm-811 biosyn* 2-0 vio 75cm gs21 x36 (lot#: d9l0729y) cm-811 biosyn* 2-0 vio 75cm gs21 x36 (lot#: d9l0729y) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.